# SDR CA070707001

- Difficulty date: July 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 0860163002
- Part serial: 60163457
- Condition: Separated
- Location: Hyd System
- Part time: 25,942 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI-OUT, HYD 1 LO PRESS MESSAGE CAME ON.  THE CREW REPORTED LOUD BANG FROM AFT PART OF CABIN.  CREW EXECUTED RELEVANT ABNORMAL CHECKLISTS AND RETURNED TO RAMP.  AFTER VERIFICATION BY THE MTCE CREW, THEY FOUND OUT THAT THE NR 2 HYDRAULIC ACCUMULATOR SEPARATED. (TC NR 20070707001)
